# SDR COMA0460092

- Difficulty date: January 16, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 22,573 hours, 21,723 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRETTING DAMAGE NOTED AT LOWER INBOARD END OF LEFT HAND LOWER WING ACCESS PANEL HOLE 540 DB.  BLENDED DAMAGE AND ROTO-PEENED IN ACCORDANCE WITH REO 601R-57-21-030.
